Feeling awful

Woke up this morning, felt great as the Sun is shining.

As the morning has gone on, I feel awful. It's like someone has just zapped my energy away. I'm finding it a chore just getting dress, I haven't felt this bad for ages. Yes, I do suffer aches and pains but this is completely different.

Just walking upstairs has taken me for ever, my legs are heavy and I'm feeling very light headed. Surely, this can't be due to my B12definicity as I had my injection last week. I've had my breakfast and my cuppa but haven't got the energy to do anything.

5 Replies

  • Hello Bentlyboo. This sounds just like me! Sudden 'everything outages' where I just cease to function, even when I've just had an injection of B12. For instance, for the past six weeks all I can manage to do, on a good day, is shower and dress. Sounds so ridiculous but it's something that makes sense to anyone with B12 deficiency.

    In my case, I asked my GP to print off last blood results and discovered that what had been reported as 'normal' was, in fact, a set of results with lots of things 'bumping along the bottom'. For instance, I have extremely low serum ferritin, vitamin D and calcium. I think this is what is making me feel suddenly much worse.

    I know, from others here, that magnesium and folate are also important ( and there's probably more).

    This is probably been a long winded way of saying: are you taking enough cofactors, as these are needed to allow B12 to work actively at a cell level?

    I'm new to this so haven't enough experience yet to suggest what's most important to take but I'm sure if you do some searches, you'll be able to find some information.

    And hopefully, others with more knowledge will be around to add their replies.

    Just wanted to let you know that someone else feels the same (and for me, that always means thank goodness, I'm not going mad!).

    Hope you get it sorted and start to feel much better very soon.

  • It can... how often do you get b12 injections. have you got PA?

  • it could be B12 - my symptoms start to come back within 24 hours of a maintenance shot so I supplement heavily and if I don't


  • It could be...

    I need daily jabs, with a broad spectrum multivitamin and mineral supplement plus lots of extra folate, potassium and magnesium to get my body to metabolise it. I also need a wide range of amino acids from my diet.

    It's hard, isn't it? Some days I can do pretty much everything I want to but if I get just one thing a bit wrong I get a return of most of my symptoms. Thankfully I do get the good days to keep fighting for!

    Good luck! Keep trying to get on track.

    For more information you could look up my profile and see my post "My Experiences".

  • Hi Bentleyboo - it would be interesting to know why you are B12 deficient.

    I'm not a medically qualified person and there are others on here who will be able to give you advice and answers

    Are you vegan or vegetarian?

    Have you had stomach surgery?

    Are you Type 2 diabetic and on Metformin?

    Do you take antacids or proton pump inhibitors?

    Were you (previously) very physically active?

    Have you had dental treatment involving the use of nitrous oxide recently?

    Are you on a contraceptive pill?

    Are you supplementing Folate (B9 or folic acid)?

    What frequency of B12 injections are you on?

    Has your doctor suggested a cause for your deficiency?

You may also like...